Januvia

Lanore
By Lanore Latest Reply 2008-07-26 04:13:46 -0500
Started 2008-06-11 05:20:59 -0500

Has anyone on Januvia had trouble with their ankles swelling?? I have started taking Januvia about two mouths ago and seem to be having trouble. Thanks.


9 replies

butterfly_8
butterfly_8 2008-07-26 04:13:46 -0500 Report

I have been on januvia for about 11/2 years. I received samples and it worked so good for me I requested a prescription. I only take it when I have spiked blood sugar and it always work for me and quick, But I am sure it works differently on each one of us. Always check with Dr.

DJ
DJ 2008-07-26 01:53:37 -0500 Report

Hi Lanore,I am on Janumet which is a mix of Januvia & Metaformin..only been on it for about a week now..and the Dr.also put me on Prandin & Lantus Insulin(just before bedtime)..I am a bit worried about the Metaformin part of the med, but they say it is the most perscribed oral med..so we will see.Please let me know if your DR.say's it is the Januvia that is causing the problem…I really don't have any swelling but then it is still new to me.I sure hope they can find your problem and fix it for you.Feel better!!…DJ

Elfin
Elfin 2008-07-26 04:09:36 -0500 Report

Wow the combined drug sounds good, perhaps it will lower my medication costs a little. Does this med have reports of weight gain as a side effect? (I sure don't need that :-D !) I have had a lot of swelling in my left leg and the only relief is to sleep with my legs elevated 5 to inches. My doc doesn't seem very concerned about it even though I am. I see him Monday and will ask again. Thanks for the question…it made me think! Maybe this is another piece in my puzzle of diabetes!!

linda feroleto
linda feroleto 2008-06-23 03:42:51 -0500 Report

Hi, I have Type 1 diabetes, 43 years, my left foot and ankle swell to the point were I cannot walk, the doctors do not know why, it's the worst it's ever been these pass 2 weeks and I'm seeing the doc. this Wed. I'll let you know if she finds something this time, I do have neoropathy and fibromyaliga , but my left leg and foot seems to be the only thing that's painful.

Lanore
Lanore 2008-06-24 03:15:40 -0500 Report

Thanks Linda I look forward to seeing to seeing the problem may be and pray it is nothing serious. Lanore

Dancehawk
Dancehawk 2008-06-12 07:40:56 -0500 Report

Thats not good, have you talked to your doctor about it?
I know Avandia will do that if you are heart risk, your ankles and legs get puffy.
I would talk to mr doctor about the puffy and see what they say,
Let us know cause now we are curious too.

Dance

Lanore
Lanore 2008-06-16 01:40:22 -0500 Report

Thanks DanceHawk…I will talk to my Dr when I see her in a couple of weeks and let you know what happens. Lanore

Next Discussion: to take rx on time »